Cutting plane approach for the maximum flow interdiction problem. Naoum-Sawaya, J. & Ghaddar, B. Journal of the Operational Research Society, 68(12):1553–1569, Taylor & Francis, 2017.
bibtex   
@article{naoum2017cutting,
  title={Cutting plane approach for the maximum flow interdiction problem},
  author={Naoum-Sawaya, Joe and Ghaddar, Bissan},
  journal={Journal of the Operational Research Society},
  volume={68},
  number={12},
  pages={1553--1569},
  year={2017},
  publisher={Taylor \& Francis}
}
Downloads: 0